# SDR DXTR2017071600001

- Difficulty date: July 16, 2017
- Submitted: July 16, 2017
- Operation: General aviation
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 12,811 hours, 10,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 12,811 hours, 10,275 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MINOR CORROSION FOUND ON SKIN UNDER AIRCRAFT IDENTIFICATION DATA PLATE. REPAIRED BY LETTER FROM MANUFACTURER.
